# SDR SWAA2023071878213

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 48,932 hours, 25,317 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL HAS MULTIPLE AREAS OR CHAFFING; DELAMINATION AND ELONGATED HOLES.<[01] REMOVED AND REPLACED 193B PANEL IAW AMM 53-51-21/401
